# SDR ASAA2015061612112

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 29,172 hours, 8,919 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING REFUEL PANEL CENTER TANK INDICATOR INOPERATIVE.  ACFT GROUNDED.  VERIFIED CENTER TANK INDICATOR INOPERATIVE. OPENED AND CLOSED C4BS.  SYS RETURNED TO NORMAL OPS IAW 28-41-51.  NO HISTORY IN 30 DAYS.
